# SDR YENA201907080397

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 55,159 hours, 19,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 788586
- Condition: Discharged
- Location: Cabin
- Part time: 8,950 hours, 3,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED EPSU BATTERIES AT FIN# 11WL AND 13WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERIES AT FIN 11WL AND 13WL PER AMM 33-51-38.
